# SDR SWAA2015102245241

- Difficulty date: October 8, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 30,670 hours, 14,340 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2ND VERTICAL RIB STIFFENER CRACKED AT STAB STATION 92.70, RIB 1ST.  REPAIRED RIB STIFFENER IAW SRM.
